# SDR VJ9800632

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RESIDUAL SMOKE/OIL FROM APU MAINTENANCE SET OFF AFT LAV SMOKE DETECTORS SHORTLY AFTER T/O.  SOUNDED FOR 30 SECONDS THEN WENT OUT.  LANDING WEIGHT APROXIMATELY 100,000 LBS, NEEDS INSPECTION.  REMOVED AND REPLACED COALESCER BAGS ON RT AND LT PACKS IAW 21-00, OPS CHECKED GOOD.  NO SMELL OF OIL OR SMOKE.  C/W  OVERWEIGHT LANDING INSPECTION PER W/C 0022B SHEET A, NO DEFECTS NOTED AT THIS TIME.
